# SDR AC2A081089

- Difficulty date: April 1, 2002
- Submitted: October 7, 2002
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 4,365 hours
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 430375002107
- Part serial: 98080199
- Condition: Failed
- Location: Cockpit
- Part time: 46 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EHSI SCREEN FAILED TO ILLUMINATE REPLACED WITH SERVICEABLE EFIS TUBE.
